skin stuff


Advertisement
Asia
March 28th 2011
Published: March 28th 2011EDIT THIS ENTRY

I've been off the Roaccutane for a month now.

My doctor at home advised that after 6 months on it you should give your body a rest, and even though my first 4 months were only at half strength I don't want to take any chances with something quite so strong. The acne is flat now, and I just have discolouration which I was optimistic would fade with time.

Roaccutane stays in your body for quite a while after you stop taking it, but the first signs that my body is now getting rid of the last of it have started to appear. One of the benefits of the medicine is that it really limited oil production so while it did lead to drier skin it also meant my hair never looked greasy. Given that I used to have to wash my hair very frequently, this was a great cheat on those mornings I preferred a lie in over a hair wash! However, the last few days my hair has been back to normal, and this morning when I was washing my face I felt a few lumps and bumps. I am, of course, trying not to panic. I know that if the acne hasn't properly cleared and comes back I can go back on the medicine and it will clear things up again, but I really, really want to give my body another 4 weeks without it and am just worried that in that time it will get a lot worse, and cause scarring and more stares from the perfect-skinned Chinese people. Only time will tell, I suppose.





Advertisement



Tot: 0.149s; Tpl: 0.008s; cc: 12; qc: 40; dbt: 0.0353s; 40; m:apollo w:www (50.28.60.10); sld: 3; ; mem: 6.4mb